Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Zero-one laws for Gaussian measures on Banach space


Author: Charles R. Baker
Journal: Trans. Amer. Math. Soc. 186 (1973), 291-308
MSC: Primary 60G15; Secondary 28A40
MathSciNet review: 0336796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{B}$ be a real separable Banach space, $ \mu $ a Gaussian measure on the Borel $ \sigma $-field of $ \mathcal{B}$, and $ {B_\mu }[\mathcal{B}]$ the completion of the Borel $ \sigma $-field under $ \mu $. If $ G \in {B_\mu }[\mathcal{B}]$ is a subgroup, we show that $ \mu (G) = 0$ or 1, a result essentially due to Kallianpur and Jain. Necessary and sufficient conditions are given for $ \mu (G) = 1$ for the case where G is the range of a bounded linear operator. These results are then applied to obtain a number of 0-1 statements for the sample function properties of a Gaussian stochastic process. The zero-one law is then extended to a class of non-Gaussian measures, and applications are given to some non-Gaussian stochastic processes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G15, 28A40

Retrieve articles in all journals with MSC: 60G15, 28A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0336796-5
PII: S 0002-9947(1973)0336796-5
Keywords: Gaussian measures, Gaussian stochastic processes, zero-one laws
Article copyright: © Copyright 1973 American Mathematical Society